MathSciNet Relay Station
MathSciNet bibliographic data
MR2521120 37F10 (37F50)
Kahn, Jeremy; Lyubich, Mikhail Local connectivity of Julia sets for unicritical polynomials. Ann. of Math. (2) 170 (2009), no. 1, 413–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement